Pediatrics international

Saved in:
Bibliographic Details
Uniform title:Pediatrics international (Online)
Imprint:[Oxford] : Blackwell Science
Language:English
Subject:Pediatrics -- Periodicals.
Pediatrics.
Periodicals.
Format: E-Resource Journal
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/4307942
Hidden Bibliographic Details
Other authors / contributors:Nihon Shōnika Gakkai.
Frequency:Six no. a year
ISSN:1442-200X 1328-8067
Date / volume:Coverage as of Aug. 24, 2000: Vol. 41, issue 1 (Feb. 1999)-
Notes:Description based on: Vol. 41, issue 1 (Feb. 1999); title from journal information screen (viewed Aug. 24, 2000).
Subscription required for access to full text articles.
Electronic journal articles are available in portable document format (PDF); Abstracts are in HTML format.
Online version of the print publication.
System requirements: World Wide Web browser, Internet connectivity, and Adobe Acrobat reader.
Mode of access: World Wide Web.
Other form:Pediatrics international 1328-8067